# SDR SWAA2015070641380

- Difficulty date: June 10, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 43,328 hours, 20,055 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER 1ST RIB AT STATION 101.90 LOWER END CRACKED.  REPAIRED RIB IAW SRM.
